MAUDE Adverse Event Report: LIVANOVA DEUTCHLAND EVO CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTCHLAND EVO CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number NG-EVO - KLEMMEINHEIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5: patient information was not provided.H11: livanova deutschland manufactures the essenz evo clamp, the event occurred in united kingdom.Device log files were analyzed and the issue has been confirmed, since error codes 2551 and 2550 were recorded.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that error message 2551 'venous clamp defective' concerning an essenz venous clamp appeared on the screen during priming.There is no report of any patient injury.

Brand Name
EVO CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada 80004
MDR Report Key24279389
Report Number9611109-2026-90036
Device Sequence Number8318459
Product Code DTQ
UDI-Device Identifier04033817903093
UDI-Public(01)04033817903093(11)240620
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-EVO - KLEMMEINHEIT
Device Catalogue Number12-80-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/06/2026
Date Device Manufactured06/20/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown